BibTeX record journals/jpdc/SchieberM89

download as .bib file

@article{DBLP:journals/jpdc/SchieberM89,
  author    = {Baruch Schieber and
               Shlomo Moran},
  title     = {Parallel Algorithms for Maximum Bipartite Matchings and Maximum 0-1
               Flows},
  journal   = {J. Parallel Distrib. Comput.},
  volume    = {6},
  number    = {1},
  pages     = {20--38},
  year      = {1989},
  url       = {https://doi.org/10.1016/0743-7315(89)90040-3},
  doi       = {10.1016/0743-7315(89)90040-3},
  timestamp = {Fri, 26 May 2017 22:52:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jpdc/SchieberM89},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier